# SDR DL767971325

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 950-955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 1-60000-3, CORROSION WAS FOUND ON THE UPPER SURFACE OF THE CENTER SECTION UPPER WING SKIN AT APPROXIMATELY FS 950 TO 955 AND RBL 65 TO 80.  THE DEEPEST CORROSION WAS FOUND DIRECTLY UNDER THE DRAIN SCREEN LOCATED AT APPROX RBL 70.  THE AREA WAS CUT OUT AND BLENDED.  CORROSION WAS ALSO FOUND ON THE EXPOSED SURFACE OF THE UNDERLYING REAR SPAR CAP.  THE RBL 74.81 FLOORBEAM LOWER CHORD WAS CUT TO FACILITATE INSTALLATION OF THE REPAIR DOUBLERS.  THIS REPAIR WAS APPROVED BY FAA DER FORM 8110-3, DER DESIGNATION SO-889, DTD 7-1-97.
